Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 47, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 16, 2019, 1:45 AM CDT for 6 counties in Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 1:45 AM CDT (06:45 UTC)
- Expired
- Jun 16, 2019, 7:27 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chautauqua County, KS, Elk County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 145 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:00 AM CDT | HEAVY RAIN 3.8 | 1 Sw Neodesha, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2187 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
951
WGUS53 KICT 160645
FFWICT
KSC019-049-099-125-133-205-161445-
/O.NEW.KICT.FF.W.0047.190616T0645Z-190616T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
145 AM CDT Sun Jun 16 2019
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Eastern Elk County in southeastern Kansas...
Wilson County in southeastern Kansas...
Northern Labette County in southeastern Kansas...
Neosho County in southeastern Kansas...
Northern Montgomery County in southeastern Kansas...
Northeastern Chautauqua County in southeastern Kansas...
* Until 945 AM CDT Sunday.
* At 143 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Parsons, Independence, Chanute, Neodesha, Fredonia, Cherryvale,
Erie, St. Paul, Thayer, Altoona, Longton, Elk City, Buffalo,
Galesburg, Elk Falls, Sycamore, Benedict, Stark, New Albany and
Earlton.
Additional rainfall amounts of 1 to 3 are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3719 9615 3750 9623 3761 9598 3760 9596
3761 9596 3773 9569 3773 9509 3739 9509
3738 9508 3729 9508
$$
JAKUB1 follow-up statement
918
WGUS73 KICT 161227
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
727 AM CDT Sun Jun 16 2019
KSC019-049-099-125-133-205-161236-
/O.CAN.KICT.FF.W.0047.000000T0000Z-190616T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elk KS-Wilson KS-Labette KS-Neosho KS-Montgomery KS-Chautauqua KS-
727 AM CDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING FOR EASTERN ELK...WILSON...NORTHERN
LABETTE...NEOSHO...NORTHERN MONTGOMERY AND NORTHEASTERN CHAUTAUQUA
COUNTIES IS CANCELLED...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat, however minor flooding will still be possible due to
last nights heavy rainfall. Please continue to heed any remaining
road closures.
LAT...LON 3719 9615 3750 9623 3761 9598 3760 9596
3761 9596 3773 9569 3773 9509 3739 9509
3738 9508 3729 9508
$$
JAKUBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 12:33 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 16, 12:33 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1233 AM CDT Sun Jun 16 2019 .SHORT TERM...(This evening through Sunday night) Issued at 330 PM CDT Sat Jun 15 2019 A pronounced shortwave trough over New Mexico this afternoon (per water vapor imagery), will propagate slowly eastward over the southern Plains tonight into Sunday. A weak surface-850 mb cold front, extending from southeast Nebraska to central and southwestern Kansas, will sink slowly southward. By early Sunday evening, the front should extend from central Missouri across southeast Kansas to western Oklahoma. The front and approaching mid-level shortwave trough will be potential trigger mechanisms for thunderstorms. Initial isolated strong-severe storms could form by early this evening along the front in central Kansas where the inhibition is weakening. Storm activity should increase across northern Oklahoma/southern Kansas later this evening/overnight, as moisture transport develops/strengthens in response to a weak low-level jet, coincident with very weak height falls aloft. Will taper rain chances from 20/30% in central Kansas, to likely (60-70%) in the far south tonight. MUCAPE of 2500-4000 j/kg, deep-layer shear of 25-35 knots, and strong downdraft CAPE of ~1500 j/kg will support isolated occurrences of large hail, however damaging winds would be the most probable severe threat with cold pool development likely. Localized strips of heavy rainfall are also possible mainly in the south, given higher precipitable water and slow Corfidi propagation vectors. Will maintain 20-30% thunderstorm chances in south-central and southeast Kansas for Sunday-Sunday night, as the shortwave trough continues its slow migration across Oklahoma and southern Kansas. -Caruso .LONG TERM...(Monday through Saturday) Issued at 330 PM CDT Sat Jun 15 2019 By Monday morning, the upper-level low will be located in the vicinity of northern Oklahoma and southern Kansas, with the stationary surface front stretching across far southeast Kansas, extending both northeast-ward towards the St. Louis metro area and southwest-ward towards Oklahoma City. During the morning commute, lingering showers and thunderstorms will be possible roughly along and east of the Kansas Turnpike. Instability parameters will have decreased somewhat so showers/thunderstorms are not likely to be severe by this time as they continue to weaken in intensity as they track to the southeast. Models differ on the solution for the remainder of the day on Monday from the afternoon-evening, with the ECMWF and GFS suggesting weak 500mb ridging across central Kansas in the wake of the exiting system (keeping the forecast dry), while the NAM keeps this ridging slightly further to the west. Thinking that this ridging will likely keep rain chances in check for central Kansas for much of the day, so have trended back pops here for this issuance, keeping in mind they may need to be trimmed even further with later forecasts. Overnight Monday night and through Wednesday morning, a series of mid/upper shortwaves will usher in more chances for periodic showers and thunderstorms across the forecast area. Although widespread severe storms appear unlikely, a few storms could be strong during this period. A break in the active pattern looks to come during the day on Thursday when most of the area should remain dry before storm chances increase once again by Friday evening and into Saturday. Temperatures throughout the extended period will largely remain below normal values, with highs in the low 80s Monday - Wednesday. Temperatures are expected to warm back up to near climatology during the latter portion of the workweek, with temperatures reaching the upper 80s or low 90s. -Vaughan && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1226 AM CDT Sun Jun 16 2019 Messy aviation forecast with good instability across southern half of forecast area, but flow aloft is weak so much of the movement is cold pool dominated. Will have tempo TSRA at KICT and KCNU for several hours early on, then transitioning to VCTS into the morning. Anticipate precipitation to end before mid morning at KICT,although KCNU could linger well into the moring with approaching upper low. This will also play into chances this afternoon as effective surface boundary may be quite diffuse. Anticipating only isolated at best this afternoon at KCNU with some support from northern side of upper low and slight uptick during the evening. -Howerton && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 83 64 83 / 60 20 20 20 Hutchinson 65 84 63 83 / 40 10 10 30 Newton 65 82 64 81 / 50 20 10 30 ElDorado 67 81 64 81 / 60 20 20 30 Winfield-KWLD 67 82 64 82 / 60 40 20 30 Russell 64 84 60 83 / 10 10 10 30 Great Bend 64 83 60 83 / 10 10 10 20 Salina 65 86 62 84 / 10 10 10 30 McPherson 64 84 62 82 / 30 10 10 30 Coffeyville 69 82 65 83 / 70 50 30 50 Chanute 67 82 64 82 / 60 40 30 40 Iola 67 82 64 82 / 60 30 20 40 Parsons-KPPF 66 82 65 83 / 70 40 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...JMC LONG TERM...TAV AVIATION...PJH
Hazardous weather outlook, Jun 15, 4:42 PM CDT, 9 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 442 PM CDT Sat Jun 15 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162145- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 442 PM CDT Sat Jun 15 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few clusters of strong to severe thunderstorms are expected to develop tonight, mainly to the south of a Great Bend to Salina line. The main storm threats will be wind gusts of 60 to 75 mph and localized heavy rainfall and flooding. A more isolated threat for large hail up to golfball size will exist through about sunset. The Cow Creek near Hutchinson remains in flood and the Smoky Hill River near Lindsborg will remain near flood. Please refer to the latest river and flood statements for details. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few strong storms with locally heavy rainfall and gusty winds may linger Sunday morning before diminishing. However, there will be a chance for additional scattered thunderstorms redeveloping in south-central and southeast Kansas Sunday afternoon and night. Isolated strong to severe downburst wind gusts and locally heavy rainfall will be the main threats, with the greater risk near the Oklahoma border. Periodic chances for thunderstorms are in the forecast from Monday through Friday. Some of these storms will be strong to marginally severe with locally heavy rainfall. The Cow Creek near Hutchinson is forecast to remain in flood until Sunday evening and near flood through Tuesday morning. Smoky Hill River near Lindsborg will also remain near flood through Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Jun 16, 12:36 AM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Wichita KS 1236 AM CDT Sun Jun 16 2019 KSZ082-160600- Kingman KS- 1236 AM CDT Sun Jun 16 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Kingman County in south central Kansas... * Until 100 AM CDT. * At 1232 AM CDT...National Weather Service meteorologists were tracking numerous strong thunderstorms across Kingman county. The storms were moving very slowly to the south. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Kingman, Norwich, Cunningham, Nashville, Murdock, Waterloo, Willowdale, Zenda, Spivey, Cleveland, Penalosa, Mt Vernon, Kingman Airport, Rago, Cheney Lake and Cheney State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for south central Kansas. LAT...LON 3739 9846 3773 9847 3773 9781 3739 9781 TIME...MOT...LOC 0534Z 217DEG 13KT 3760 9813 KLEINSASSER
Special weather statement, Jun 16, 12:41 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
1241 AM CDT Sun Jun 16 2019
KSZ067-083-160615-
Reno KS-Sedgwick KS-
1241 AM CDT Sun Jun 16 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Reno County in south central Kansas...
Sedgwick County in south central Kansas...
* Until 115 AM CDT.
* At 1238 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 5 miles
north of Cheney to near Garden Plain to near Clearwater...and
moving northeast at 35 mph.
wind gusts up to 50 mph will be possible with these storms.
* Locations impacted include...
Wichita, Derby, Haysville, Mulvane, Goddard, Maize, Clearwater,
Cheney, Colwich, Garden Plain, Mount Hope, Downtown Wichita,
Andale, Bentley, Viola, West Wichita, Eisenhower National Airport,
South Wichita, Mcconnell Air Force Base and Cheney Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.
LAT...LON 3773 9781 3791 9770 3791 9751 3748 9717
3748 9781
TIME...MOT...LOC 0541Z 232DEG 29KT 3770 9776 3766 9764 3753 9754
KLEINSASSERSpecial weather statement, Jun 16, 1:08 AM CDT, 37 minutes before
Special Weather Statement National Weather Service Wichita KS 108 AM CDT Sun Jun 16 2019 KSZ093-098-160645- Cowley KS-Chautauqua KS- 108 AM CDT Sun Jun 16 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Cowley County in south central Kansas... Chautauqua County in southeastern Kansas... * Until 145 AM CDT. * At 107 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Cedar Vale...moving north at 25 mph. Pea to dime size hail and winds to 50 mph are possible with this storm. * Locations impacted include... Sedan, Cedar Vale, Chautauqua and Elgin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for south central and southeastern Kansas. LAT...LON 3731 9660 3730 9606 3700 9615 3700 9668 TIME...MOT...LOC 0607Z 200DEG 21KT 3714 9643 KLEINSASSER
Special weather statement, Jun 16, 1:13 AM CDT, 32 minutes before
Special Weather Statement National Weather Service Wichita KS 113 AM CDT Sun Jun 16 2019 KSZ095-096-099-100-160645- Montgomery KS-Wilson KS-Labette KS-Neosho KS- 113 AM CDT Sun Jun 16 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Montgomery County in southeastern Kansas... Wilson County in southeastern Kansas... Northern Labette County in southeastern Kansas... Neosho County in southeastern Kansas... * Until 145 AM CDT. * At 109 AM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Walnut to 8 miles south of Fall River...and moving northeast at 10 mph. Pea to dime size hail and winds to 50 mph are possible with these storms. * Locations impacted include... Parsons, Chanute, Neodesha, Fredonia, Cherryvale, Erie, St. Paul, Thayer, Altoona, Elk City, Buffalo, Walnut, Galesburg, Sycamore, Benedict, Stark, New Albany, Earlton, Coyville and Lake Parsons. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for southeastern Kansas. LAT...LON 3725 9508 3729 9596 3773 9595 3773 9509 TIME...MOT...LOC 0612Z 232DEG 9KT 3757 9509 3750 9598 KLEINSASSER
Special weather statement, Jun 16, 1:23 AM CDT, 22 minutes before
Special Weather Statement National Weather Service Wichita KS 123 AM CDT Sun Jun 16 2019 KSZ083-092-160700- Sumner KS-Sedgwick KS- 123 AM CDT Sun Jun 16 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern Sumner County in south central Kansas... Southeastern Sedgwick County in south central Kansas... * Until 200 AM CDT. * At 120 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Haysville...moving southeast at 5 to 10 mph. Pea to dime size hail and winds to 50 mph are possible with this storm. * Locations impacted include... Derby, Haysville, Mulvane, Rose Hill and Belle Plaine. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for south central Kansas. LAT...LON 3755 9746 3762 9715 3739 9715 3739 9745 TIME...MOT...LOC 0622Z 326DEG 8KT 3751 9736 KLEINSASSER
Local storm report, Jun 16, 1:26 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
126 AM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM FLASH FLOOD KINGMAN 37.65N 98.11W
06/16/2019 KINGMAN KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED FLOODING OF SOME INTERSECTIONS
ALONG HIGHWAY 54 IN THE TOWN OF KINGMAN.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:29 PM CDT | Special Weather Statement | ICT | Kingman | 31 min |
| Jun 15, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 42 min |
| Jun 15, 9:45 PM CDT | Special Weather Statement | ICT | Sedgwick | 15 min |
| Jun 15, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 40 min |
| Jun 15, 10:00 PM CDT | Special Weather Statement | ICT | Marion | 15 min |
| Jun 15, 10:22 PM CDT | Areal Flood Warning | ICT | Kingman, Sedgwick | 12 hr |
| Jun 15, 10:34 PM CDT | Special Weather Statement | ICT | Harper | 11 min |
| Jun 15, 10:37 PM CDT | Special Weather Statement | ICT | Sedgwick | 8 min |
| Jun 15, 10:44 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 31 min |
| Jun 15, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 43 min |
| Jun 15, 10:52 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 38 min |
| Jun 15, 11:19 PM CDT | Areal Flood Warning | ICT | Harper | 8 hr |
| Jun 15, 11:26 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 8 hr |
| Jun 15, 11:27 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 33 min |
| Jun 15, 11:32 PM CDT | Special Weather Statement | ICT | Harper | 13 min |
| Jun 15, 11:45 PM CDT | Special Weather Statement | ICT | Chase | 15 min |
| Jun 15, 11:51 PM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| Jun 15, 11:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 36 min |
| Jun 16, 12:04 AM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| Jun 16, 12:08 AM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| Jun 16, 12:10 AM CDT | Special Weather Statement | ICT | Chase | 35 min |
| Jun 16, 12:23 AM CDT | Flash Flood Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 4 hr |
| Jun 16, 12:33 AM CDT | Special Weather Statement | ICT | Elk, Neosho, Wilson | 27 min |
| Jun 16, 12:36 AM CDT | Special Weather Statement | ICT | Kingman | 24 min |
| Jun 16, 12:41 AM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| Jun 16, 1:00 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 12 hr |
| Jun 16, 1:08 AM CDT | Special Weather Statement | ICT | Chautauqua | 37 min |
| Jun 16, 1:13 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 32 min |
| Jun 16, 1:23 AM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jun 16, 1:49 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Jun 16, 1:58 AM CDT | Special Weather Statement | ICT | Cowley, Elk, Neosho, Wilson | 32 min |
| Jun 16, 2:21 AM CDT | Special Weather Statement | ICT | Butler, Chautauqua, Cowley, Elk, Labette, Montgomery and 2 more | 24 min |
| Jun 16, 2:27 AM CDT | Areal Flood Warning | ICT | Butler, Cowley, Elk, Greenwood | 12 hr |
| Jun 16, 2:53 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 12 hr |
| Jun 16, 9:00 AM CDT | River Flood Warning | ICT | Kingman | 11 hr |
| Jun 16, 10:09 AM CDT | Areal Flood Warning | ICT | Kingman, Sedgwick | 11 hr |
| Jun 16, 10:14 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 10 hr |
| Jun 16, 11:42 AM CDT | Areal Flood Warning | ICT | Reno | 9 hr |
| Jun 16, 12:57 PM CDT | Areal Flood Warning | ICT | Neosho | 24 hr |
| Jun 16, 3:49 PM CDT | Special Weather Statement | ICT | Sedgwick | 41 min |
| Jun 16, 5:37 PM CDT | Special Weather Statement | ICT | Kingman | 23 min |
| Jun 16, 6:35 PM CDT | Special Weather Statement | ICT | Harper | 25 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.